# SDR CA071003026

- Difficulty date: August 26, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 7603 · Power Lever
- Part: Coupling
- Condition: Fractured
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON INITIATING DESCENT, THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT. THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL CONTROL (PLASTIC) DRIVE COUPLING. (TC NR 20071003026)
